Open Access

On $C^*$-algebra generated by Fock representation of Wick algebra with braided coefficients


Abstract

We consider $C^*$-algebras $\mathcal{W}(T)$ generated by operators of Fock representations of Wick $*$-algebras with a braided coefficient operator $T$. It is shown that for any braided $T$ with $||T||<1$ one has the inclusion $\mathcal{W}(0)\subset\mathcal{W}(T)$. Conditions for existence of an isomorphism $\mathcal{W}(T)\simeq\mathcal{W}(0)$ are discussed.


Full Text





Article Information

TitleOn $C^*$-algebra generated by Fock representation of Wick algebra with braided coefficients
SourceMethods Funct. Anal. Topology, Vol. 17 (2011), no. 2, 168-173
MathSciNet MR2849476
CopyrightThe Author(s) 2011 (CC BY-SA)

Authors Information

D. Proskurin
Kyiv Taras Shevchenko University, Cybernetics Department, 64 Volodymyrska, Kyiv, 01033, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

D. Proskurin, On $C^*$-algebra generated by Fock representation of Wick algebra with braided coefficients, Methods Funct. Anal. Topology 17 (2011), no. 2, 168-173.


BibTex

@article {MFAT586,
    AUTHOR = {Proskurin, D.},
     TITLE = {On $C^*$-algebra generated by Fock representation of Wick algebra with braided coefficients},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {17},
      YEAR = {2011},
    NUMBER = {2},
     PAGES = {168-173},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=586},
}


All Issues